MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ2 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ2 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 157004085
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision thr: (b)(6), on (b)(6) 2019.Patient was operated on at the beginning of september and had a cemented c-stem hemiarthroplasty operation.The stem has since subsided and required a revision to address a periprosthetic fracture as well as a loose stem due to poor bone quality.The revision operation was a success with a new long stemmed c-stem being placed back in the patient, along with a bipolar head to complete the revision hemiarthroplasty.Surgeon very happy with outcome of operation immediately after completion (details n/a.).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4) lose of or failure to bond is being retracted since the loosening was at cement to bone interface.
 
Event or Problem Description
Additional information received indicating that the loosening happened at cement to bone interface.As per sales rep, they are unsure of the cement originally used in the operation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ2 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9284381
Report Number1818910-2019-114407
Device Sequence Number1865016
Product Code JDI
UDI-Device Identifier10603295059608
UDI-Public10603295059608
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157004085
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2019
Supplement Date Received by Manufacturer12/04/2019
01/07/2020
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/09/2019
01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;